# SDR SWIA201436388

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 25,836 hours, 23,507 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT CRUISE THERE WAS A STRONG SMELL OF FUEL. BEGINNING WITH THE DESCENT, SMELL DISAPPEARED.  FLT 2902  REPLACED THE APU FUEL LINE & THE INLET RETAINING CLIP IAW AMM.  PN ON 3883449-1, PN ON 600-97024-9 & PN ON JM44LC86WH3GF.
